# SDR DXTA200702249

- Difficulty date: June 7, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N336QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600336
- Aircraft time: 10,944 hours, 8,770 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Weak
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH PILOTS + COPILOTS LEFT BRAKE SOFT.  BOTH PILOTS & COPILOTS RIGHT BRAKE EXTREMLY SOFT PEDAL HAS TO BE PUSHED ALL THE WAY FORWARD TO GET ANY BRAKING ACTION ON RIGHT (COPILOTS) SIDE. BLED ANTI-SKID BRAKE SYSTEM SEVERAL TIMES.  OPS & LEAK CHECKS GOOD.  TAXI CHECK GOOD.  IAW 560MM CHP 32-42-00.
